# SDR MALA000738

- Difficulty date: November 20, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FOUND DAMAGE TO REAR LOWER FUSELAGE BETWEEN STA 630 - 649 BELOW SL1524.  REFER TO MESABA 409 CARD 059537, CELSIUS W/O 19036, TASK CARD 2507 AND SAAB STATEMENT 340SDS000487.
